Babeş-Bolyai University of Cluj-Napoca

Faculty of Mathematics and Informatics

Department of Mathematics

 

 

Research Center of Applied Analysis

 

Topics:

 

Members:

Name and didactical degree Faculty, Department Personal webpage

Precup Radu, prof. dr.

Mathematics and Computer Science,     Department of Mathematics

 www.math.ubbcluj.ro/~r.precup

Petrusel Adrian, prof. dr.

Mathematics and Computer Science,     Department of Mathematics  www.math.ubbcluj.ro/~petrusel

Agratini Octavian, prof. dr.

Mathematics and Computer Science,     Department of Mathematics http://math.ubbcluj.ro/~agratini

Kassay Gabor, prof. dr.

Mathematics and Computer Science,     Department of Mathematics

 http://www.math.ubbcluj.ro/~kassay

Kohr Gabriela, prof. dr.

Mathematics and Computer Science,     Department of Mathematics

 http://math.ubbcluj.ro/~gkohr

Kohr Mirela, prof. dr.

Mathematics and Computer Science,     Department of Mathematics

 http://math.ubbcluj.ro/~mkohr

Varga Gyorgy Csaba, prof. dr.

Mathematics and Computer Science,     Department of Mathematics and Computer Science of Hungarian Line

 

Bulboaca Teodor, prof. dr.

Mathematics and Computer Science,     Department of Mathematics and Computer Science of Hungarian Line

 

Popovici Nicolae, prof. dr.

Mathematics and Computer Science,     Department of Mathematics

 www.math.ubbcluj.ro/~popovici

Kristaly Alexandru, prof. dr.

Economics and Business Administration, Department of Statistics-Forecasts-Mathematics

 

Buica Adriana, conf. dr.

Mathematics and Computer Science,     Department of Mathematics

 www.math.ubbcluj.ro/~abuica

Pintea Cornel, conf. dr.

Mathematics and Computer Science,     Department of Mathematics

 www.math.ubbcluj.ro/~cpintea

Lisei Hannelore Inge, conf. dr.

Mathematics and Computer Science,     Department of Mathematics

 www.math.ubbcluj.ro/~hanne

Catinas Teodora, conf. dr.

Mathematics and Computer Science,     Department of Mathematics

 www.math.ubbcluj.ro/~tcatinas

Grosan Teodor, conf. dr.

Mathematics and Computer Science,     Department of Mathematics

 www.math.ubbcluj.ro/~tgrosan

Serban Marcel Adrian, conf. dr.

Mathematics and Computer Science,     Department of Mathematics

 www.math.ubbcluj.ro/~mserban

Breckner Brigitte, conf. dr.

Mathematics and Computer Science,     Department of Mathematics

 

Baricz Arpad, lect. dr. Department of Mathematics and Computer Science of Hungarian Line  

Nicolae Adriana-Maria, lect. dr.

Mathematics and Computer Science,     Department of Mathematics  

Iancu Mihai, asist. dr.

Mathematics and Computer Science,     Department of Mathematics

 http://math.ubbcluj.ro/~miancu

 

 

International Conferences organized by the members of the Research Center

International Conference on Nonlinear Operators, Differential Equations and Applications (ICNODEA 2015), July 14-17, 2015

3rd International Conference on Numerical Analysis and Approximation Theory (NAAT2014), September 17-20, 2014

International Conference on Fixed Point Theory and Its Applications (ICFPTA-2012) (July 9-15, 2012)

 

Current projects:

  1.  R. Precup, Project CNCS: PN-II-ID-PCE-2011-3-0094 (2011-2016). Title: Operatorial methods for nonlinear systems and applications.

  2. A. Kristaly, Project CNCS: PN-II-ID-PCE-2011-3-0241 (2011-2016). Title: Symmetries in elliptic problems: Euclidean and non-Euclidean techniques.

  3. G. Kohr,  Project CNCS-UEFISCDI PN-II-ID-PCE-2011-3-0899 (2011-2016). Title:  Geometric and analytic aspects of biholomorphic mappings in C n and complex Banach spaces.

  4. M. Kohr, Project CNCS-UEFISCDI PN-II-ID-PCE-2011-3-0994 (2011-2016). Title: Boundary value problems for elliptic systems on non-smooth domains with applications in fluid mechanics.

  5. G. Kassay, Project CNCS-UEFISCDI PN-II-ID-PCE-2011-3-0024 (2011-2016). Title:  The structure and sensitivity of the solution sets of variational inequalities, optimization and equilibrium problems under generalized monotonicity.

 

Selective Publications (2012-2015):

  1.  R. Precup:  Critical point theorems in cones and multiple positive solutions of elliptic problems, Nonlinear Analysis -Theory, Methods & Applications  75 (2012) 834-851.

  2. A. Buica, I. A. Garcia, S. Maza:  Existence of inverse Jacobi multipliers around Hopf points in R3: Emphasis on the center problem,  Journal of Differential Equations 252 (2012) 6324-6336.

  3. A. Kristaly, S.  Ohta:  Caffarelli-Kohn-Nirenberg inequality on metric measure spaces with applications,  Mathematische Annalen  357 (2013) 711-726.

  4. A. Petrusel, I.A. Rus, M.-A. Serban: The role of equivalent metrics in fixed point theory,  Topological Methods in Nonlinear Analysis  41 (2013) 85-112.

  5. B.E. Breckner, C. Varga,  Multiple solutions of Dirichlet problems on the Sierpinski gasket, Journal of Optimization Theory and Applications 167 (2015) 842-861.

  6. I. Graham, H. Hamada, G. Kohr:  A survey on extreme points, support points and Loewner chains in C-n,  Mathematical Reports 15 (2013) 411-423.

  7. G. Kassay, M. Miholca:  Existence results for variational inequalities with surjectivity consequences related to generalized monotone operatorsJournal of Optimization Theory and Applications 159 (2013) 721-740.

  8. O. Agratini:  Approximation by Bezier variant of the Baskakov-Kantorovich operators in the case 0<alpha <1,  Rocky Mountain Journal of Mathematics 44 (2014) 317-327.

  9. D. Kuroiwa, N. Popovici, M. Rocca:  A characterization of cone-convexity for set-valued functions by cone-quasiconvexitySet-Valued and Variational Analysis 23 (2015) 295-304.

  10. T. Grosan, M. Kohr, W.L. Wendland:  Dirichlet problem for a nonlinear generalized Darcy-Forchheimer-Brinkman system in Lipschitz domains Mathematical Methods in the Applied Sciences  38 (2015) 3615-3628.

  11. D. Ariza-Ruiz, G. López-Acedo, A. Nicolae, The asymptotic behavior of the composition of firmly nonexpansive mappings, J. Optim. Theory Appl., 167 (2015), 409-429.

  12. T. Cătinaş, P. Blaga, Gh. Coman, Surfaces generation by blending interpolation on a triangle with one curved sideResults in Mathematics, 64 (2013), 343-355.

  13. N.E. Cho, T. Bulboacă, A class of integral operators preserving subordination and superordination, Complex Variables and Elliptic Equations, 58(7) (2013), 909-921.

  14. M. Iancu, Some applications of variation of Loewner chains in several complex variables, J. Math. Anal. Appl. 421 (2015), 1469-1478.